# SDR HEEA073041

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 585 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Indicator
- Part number: 212073905001
- Condition: Damaged
- Location: Float Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BOTTLE INDICATOR FULL OF WATER, NOT READABLE.
